# SDR UIEA2021092902142

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 18,973 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Erratic
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP EICAS MSG ABOUT 3 HOURS IN CRUISE. RAN QRH TEMP IN ZONE DROPPED A COUPLE OF DEGREES TO 21C. PERFORMED BITE TEST OF THE ZONE TEMP CONTROLLER IAW B767AMM 21-61-00. OPS CKS GOOD. COULD NOT DUPLICATE.
